# SDR DALA2023092507844

- Difficulty date: September 13, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2981096) FWD CARGO S26R, FLOOR SUPPORT BTWN STA 500 AND STA 500H WITH SPOTS OF CORROSION. FWD CARGO S26R, FLOOR SUPPORT BTWN STA 500 AND STA 500H WAS REPLACED I.A.W B737 SRM 51-40-02-OG.
